RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 5, Pages 1020–1023 (Mi dan41042)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On Hausdorff extensions that are quotient spaces of Fomin extensions of topological spaces

S. G. Ovsepyan

Institute of Mathematics, Academy of Sciences of the Armenian SSR, Yerevan

Full text: PDF file (687 kB)

Bibliographic databases:
UDC: 513.83
Presented: Л. В. Канторович
Received: 05.03.1977

Citation: S. G. Ovsepyan, “On Hausdorff extensions that are quotient spaces of Fomin extensions of topological spaces”, Dokl. Akad. Nauk SSSR, 234:5 (1977), 1020–1023

Citation in format AMSBIB
\Bibitem{Ovs77}
\by S.~G.~Ovsepyan
\paper On Hausdorff extensions that are quotient spaces of Fomin extensions of topological spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 5
\pages 1020--1023
\mathnet{http://mi.mathnet.ru/dan41042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0493966}
\zmath{https://zbmath.org/?q=an:0372.54024}


Linking options:
  • http://mi.mathnet.ru/eng/dan41042
  • http://mi.mathnet.ru/eng/dan/v234/i5/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Ovsepyan, “A new method in the theory of extensions of topological spaces”, Russian Math. Surveys, 34:6 (1979), 199–203  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:30
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020